JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DISCRETE MULTIPLE HILBERT TYPE INEQUALITY WITH NON-HOMOGENEOUS KERNEL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DISCRETE MULTIPLE HILBERT TYPE INEQUALITY WITH NON-HOMOGENEOUS KERNEL
Ban, Biserka Drascic; Pecaric, Josip; Peric, Ivan; Pogany, Tibor;
  PDF(new window)
 Abstract
Multiple discrete Hilbert type inequalities are established in the case of non-homogeneous kernel function by means of Laplace integral representation of associated Dirichlet series. Using newly derived integral expressions for the Mordell-Tornheim Zeta function a set of subsequent special cases, interesting by themselves, are obtained as corollaries of the main inequality.
 Keywords
discrete Hilbert type inequality;discrete multiple Hilbert type inequality;Dirichlet-series;non-homogeneous kernel;homogeneous kernel;multiple Hlder inequality;Tornheim`s double sum;Witten Zeta function;Mordell-Tornheim Zeta function;
 Language
English
 Cited by
1.
Recent Developments of Hilbert-Type Discrete and Integral Inequalities with Applications, International Journal of Mathematics and Mathematical Sciences, 2012, 2012, 1  crossref(new windwow)
 References
1.
J. M. Borwein, Hilbert’s inequality and Witten’s zeta-function, Amer. Math. Monthly 115 (2008), no. 2, 125-137.

2.
O. Espinosa and V. H. Moll, The evaluation of Tornheim double sums. I, J. Number Theory 116 (2006), no. 1, 200-229. crossref(new window)

3.
G. H. Hardy, J. E. Littlewood, and Gy. Polya, Inequalities, Cambridge University Press, Cambridge, 1934.

4.
J. L. W. V. Jensen, Sur les fonctions convexes et les inegalites entre les valeurs moyennes, Acta Math. 30 (1906), no. 1, 175-193. crossref(new window)

5.
K. Matsumoto, On Mordell-Tornheim and other multiple zeta-functions, Proceedings of the Session in analytic number theory and Diophantine equations (Bonn, January–June 2002.) D.R. Heath-Brown and B. Z. Moroz (eds.), Bonner Mathematische Schriften Nr. 360 (Bonn, 2003), no. 25, 17pp.

6.
D. S. Mitrinovic, Analiticke nejednakosti, Gradevinska knjiga, Beograd, 1970.

7.
T. K. Pogany, Hilbert’s double series theorem extended to the case of non–homogeneous kernels, J. Math. Anal. Appl. 342 (2008), no. 2, 1485-1489. crossref(new window)

8.
T. K. Pogany, H. M. Srivastava, and Z. Tomovski, Some families of Mathieu a-series and alternating Mathieu a-series, Appl. Math. Comput. 173 (2006) 69-108. crossref(new window)

9.
M. V. Subbarao and R. Sitaramachandra Rao, On some infinite series of L. J. Mordell and their analogues, Pacific J. Math. 119 (1985), no. 1, 245-255. crossref(new window)

10.
L. Tornheim, Harmonic double series, Amer. J. Math. 72 (1950), 303-314. crossref(new window)

11.
H. Tsumura, On certain polylogarithmic double series, Arch. Math. (Basel) 88 (2007), no. 1, 42-51. crossref(new window)

12.
H. Tsumura, On functional relations between the Mordell-Tornheim double zeta functions and the Riemann zeta function, Math. Proc. Cambridge Philos. Soc. 142 (2007), no. 3, 395-405. crossref(new window)